# SDR AALA20060611

- Difficulty date: August 25, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 30D MISSING LENS AND INOPERATIVE.  REPLACED LAMP AND LENS FOR EMERGENCY LIGHT AT SEAT 30D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
